# SDR CALA2013100791823

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,877 hours, 9,129 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LOWER CORNER DAMAGED WHILE CLOSING DOOR AT DEPARTURE TIME.   REPAIR IAW SRM 52-30-01 REPAIR 17 NEEDS HFEC AT DAMAGED AREA.
